On a class of nonselfadjoint periodic boundary value problems with discrete real spectrum
Boulton, L., Levitin, M. and Marletta, M. (2010) On a class of nonselfadjoint periodic boundary value problems with discrete real spectrum. In: Operator Theory and Its Applications: In Memory of V. B. Lidskii (1924-2008). American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences (231). American Mathematical Society, Providence, RI, pp. 59-66. ISBN 9780821852729
Full text not archived in this repository.
Official URL: http://www.ams.org/bookstore?fn=20&arg1=advsovseri...
In a previous paper (J. of Differential Equations, Vol. 249 (2010), 3081-3098) we examined a family of periodic Sturm-Liouville problems with boundary and interior singularities which are highly non-self-adjoint but have only real eigenvalues. We now establish Schatten class properties of the associated resolvent operator.